| Model Number |
MMT-722NAB |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/27/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer called and reported that they experienced high blood glucose on (b)(6) 2020 with blood glucose of 424 mg/dl at the time of the incident.The customer used the pump to treat.The customer did not mention any symptoms.The customer was wearing the insulin pump during the incident.Troubleshooting was not completed and no further details on the incident were provided.The insulin pump will not be returned for analysis.